# SDR SWAA2024100741717

- Difficulty date: September 25, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 19,585 hours, 10,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK FOR THE L1 DOOR LIGHTS WILL NOT CHARGE<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK IAW SWA 737 NG AMM 33-51-06-960-805;[02] VERIFIED REMOVED AND REPLACED EMERGENCY BATTERY PACK IAW SWA 737 NG AMM 33-51-06-960-805 BATTERY OP CHECKS GOOD
